110
Views
7
CrossRef citations to date
0
Altmetric
Original Articles

Almost-Schreier Domains

&
Pages 2981-2991 | Received 08 Mar 2009, Published online: 18 Aug 2010
 

Abstract

As an extension of the class of (pre)-Schreier domains introduced by P. M. Cohn and M. Zafrullah, we introduce and study a class of integral domains D characterized by the property that whenever a, b 1, b 2 ∈ D − {0} and a | b 1 b 2, there exist an integer k ≥ 1 and a 1, a 2 ∈ D − {0} such that a k  = a 1 a 2 and , i = 1, 2. We call them almost-Schreier domains. We show that an almost-Schreier domain has torsion t-class group, that a local (Noetherian) one-dimensional domain is almost-Schreier and that the polynomial ring with coefficients in an integrally closed almost-Schreier domain is almost-Schreier.

2000 Mathematics Subject Classification:

ACKNOWLEDGMENTS

The first author gratefully acknowledges the warm hospitality of the Abdus Salam School of Mathematical Sciences GCU Lahore during his visits in 2006–2009. The second author was partially supported by an HEC (Higher Education Commission, Pakistan) grant.

Notes

Communicated by I. Swanson.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.